Journal of Symbolic Logic

Review: Garrett Birkhoff, Saunders MacLane, Algebra of Classes

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 6, Issue 4 (1941), 165.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389290

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Garrett Birkhoff, Saunders MacLane, Algebra of Classes. J. Symbolic Logic 6 (1941), no. 4, 165. https://projecteuclid.org/euclid.jsl/1183389290


Export citation